# SDR USAAD97144

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1D32140581
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - FL 71 - ON APPROACH TO PIT, CREW DID NOT RECEIVE A NOSE GEAR SAFE INDICATION WHEN GEAR WAS EXTENDED.  CREW VERIFIED THAT THE GEAR WAS LOCKED THROUGH THE SIGHT TUBE AND PERFORMED A TOWER FLY-BY.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SENSOR ASSEMBLY.  (M)
